# SDR YYFA20121129001

- Difficulty date: November 29, 2012
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 38,248 hours, 36,871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ONE HOUR AFTER TAKE OFF, ENGINE ICE WAS TURNED OO ALONG WITH IGNITION SYS, SOON AFTERWARDS A MISTY FOG APPEARED IN THE COCKPIT AND FWD GALLEY.  TURNED THE ENG ANTI ICE OFF AND THE MISTY FOG STOPPED ALSO RECEIVED NO MODE LIGHT WHEN THE ENGINE ICE WAS PLACED ON.
